MathSciNet Relay Station
MathSciNet bibliographic data
MR561534 12A67 (10D40 12A70 22E55)
Shahidi, Freydoon On nonvanishing of $L$-functions. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 3, 462–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement